Table of Contents Author Guidelines Submit a Manuscript
Scientific Programming
Volume 2018, Article ID 3791075, 6 pages
Research Article

An Iterative Scheme to Compute Size Probabilities in Random Graphs and Branching Processes

Department of Mathematics, Computer Science, and Physics, University of Udine, Udine, Italy

Correspondence should be addressed to Paolo Serafini; ti.duinu@inifares.oloap

Received 25 September 2017; Revised 29 January 2018; Accepted 11 February 2018; Published 1 April 2018

Academic Editor: Fabrizio Riguzzi

Copyright © 2018 Paolo Serafini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Alon and J. H. Spencer, The Probabilistic Method, John Wiley & Sons, 2004.
  2. N. Baumann and S. Stiller, “Network Models,” in Network analysis: methodological foundations, U. Brands and T. Erlebach, Eds., vol. 3418 of Lecture Notes in Computer Science, pp. 341–372, Springer, Berlin, Germany, 2005. View at Google Scholar
  3. M. E. J. Newman, Networks: an introduction, Oxford University Press, 2010.
  4. M. E. J. Newman, S. H. Strogatz, and D. J. Watts, “Random graphs with arbitrary degree distributions and their applications,” Physical Review E, vol. 64, Article ID 026118, 2001. View at Google Scholar
  5. Y. Shang, “Impact of self-healing capability on network robustness,” Physical Review E, vol. 91, Article ID 042804, 2015. View at Google Scholar
  6. Y. Shang, “Effect of link oriented self-healing on resilience of networks,” Journal of Statistical Mechanics: Theory and Experiment, vol. 2016, no. 8, Article ID 083403, 2016. View at Publisher · View at Google Scholar · View at Scopus
  7. N. J. A. Sloane, “The on-line encyclopedia of integer sequences: sequence A001006,”, 2015.